Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Bearable pain on left side of stomach, over weight. On medication for urinary problem. What pain?

my dad is 82 years of age he is good in shape but little over weight as per his height ,he told me that he is having pain in the left side of his stomach ,little above waist but it is bareable.he is having urine problem for which he takes has given him medicine so he takes regularly not to go more than two times at night.what type of pain you think and precautionaly which medicine we should give him
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Your father is having pain on the left side of the stomach, just above the waist. It could be due to Benign prostatic hypertrophy, urinary tract infection, or uro lithiasis or could be some thing else.
I advise you to consult a surgeon for diagnosis and treatment. You may need to have M.R.I. besides other routine tests for confermation of the condition. Un less all the tests are done
and the patient is exained personally no one can suggest any medicines.
Wishing for a quick recovery, and thanks for choosing H.C.M.F.
Best regards.
Answered: Tue, 9 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor